# SDR MASA200601275

- Difficulty date: May 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,778 hours, 13,898 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6231 PHX.  HYD QTY LOW.  MX SERVICED THE SYSTEM.
